# SDR DL72K001416

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- Aircraft time: 73,535 hours, 57,889 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FWD ENGINE MOUNT SUPPORT FITTING ON THE NR 3 PYLON PER AD 97-05-08 AND BAC S/B 727-54A0010, A CRACK INDICATION WAS NOTED IN HOLE ''B''.  THE HOLE WAS OVERSIZED TO REMOVE THE CRACK AND AN ADDITIONAL .0312 INCH OVERSIZE FOR AN INSURANCE CUT.  AN OVERSIZE FASTENER WAS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A        377960-14AD, REV A.
